MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the dilator failed to penetrate the subcutaneous issue.When i checked whether or not to use guidewire, it was said to have been used, and when i took it out, it was said that the guidewire was bent.So the md opened up the new kit to finish the procedure".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the dilator failed to penetrate the subcutaneous issue.When i checked whether or not to use guidewire, it was said to have been used, and when i took it out, it was said that the guidewire was bent.So, the md opened up the new kit to finish the procedure".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one dilator for analysis.No obvious signs of use were observed.Visual inspection did not reveal any damage or defects on the dilator or dilator tip.Visual analysis of the returned guidewire did not reveal any signs of damage or defects.No signs of use were observed.The dilator length from the hub to the distal tip measured 100mm, which is within the specification limits of 95.2mm-108mm per the dilator product drawing.The dilator inner diameter at the distal tip measured 0.9144mm, which is within the specification limits of 0.91mm - 0.97mm per the dilator product drawing.The outer diameter of the dilator measured 2.82mm, which is within the specification limits of 2.82mm - 2.87mm per dilator extrusion product drawing.The guidewire length measured 600mm, which is within the specification limits of 596mm - 604mm per the guidewire product drawing.The outer diameter of the guidewire measured 0.79mm, which is within the specification limits of 0.788mm - 0.826mm per the guidewire product drawing.The returned guidewire was inserted through the dilator tip.No resistance was encountered, and the guidewire was still able to pass.Performed per ifu statement, "use tissue dilator to enlarge tissue tract to the vein as required.Follow the angle of the guidewire slowly through the skin." a device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The report of the dilator failing to penetrate the tissue and the guidewire being kinked was not confirmed through the complaint investigation.Visual analysis of the dilator and guidewire did not reveal any damage or defects.All relevant dimensional and functional requirements were met, and a device history record review did not reveal any relevant findings to suggest a manufacturing issue.Based on the customer report and analysis of the sample returned, no problem was found.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24080754
Report Number3006425876-2026-00021
Device Sequence Number9776564
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)250212(17)270128(10)71F25B0325(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-25703-E
Device Lot Number71F25B0325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown